My Holdings   Activate Remote Access

Advances in the Theory of Automorphic Forms and Their $L$-functions


About this Title

Dihua Jiang, University of Minnesota, Minneapolis, MN, Freydoon Shahidi, Purdue University, West Lafayette, IN and David Soudry, Tel Aviv University, Tel Aviv, Israel, Editors

Publication: Contemporary Mathematics
Publication Year 2016: Volume 664
ISBNs: 978-1-4704-1709-3 (print); 978-1-4704-3005-4 (online)
DOI: http://dx.doi.org/10.1090/conm/664

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF